Psycho-Babble Medication Thread 106079

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Is your tongue supposed to go numb on TOPAMAX?

Posted by Jerrympls on May 12, 2002, at 3:08:29

My tongue-esp. the top front part tingles and goes/feels numb for a brief (a couple seconds) time here and there. Anyone have this side effect? It's the only one I have experienced (side effect) that I've noticed anyway - from Topmax.

Thanks!!

 

Re: Is your tongue supposed to go numb on TOPAMAX? Jerrympls

Posted by JohnX2 on May 12, 2002, at 4:21:03

In reply to Is your tongue supposed to go numb on TOPAMAX?, posted by Jerrympls on May 12, 2002, at 3:08:29

> My tongue-esp. the top front part tingles and goes/feels numb for a brief (a couple seconds) time here and there. Anyone have this side effect? It's the only one I have experienced (side effect) that I've noticed anyway - from Topmax.
>
> Thanks!!

Were you having vision problems before Topamax or after?

Numbness/tingling/pins-and-needles is a potential side
effect of Topamax.

John

 

Re: Is your tongue supposed to go numb on TOPAMAX? JohnX2

Posted by Jerrympls on May 14, 2002, at 0:21:24

In reply to Re: Is your tongue supposed to go numb on TOPAMAX? Jerrympls, posted by JohnX2 on May 12, 2002, at 4:21:03

> > My tongue-esp. the top front part tingles and goes/feels numb for a brief (a couple seconds) time here and there. Anyone have this side effect? It's the only one I have experienced (side effect) that I've noticed anyway - from Topmax.
> >
> > Thanks!!
>
> Were you having vision problems before Topamax or after?
>
> Numbness/tingling/pins-and-needles is a potential side
> effect of Topamax.
>
> John

NO problems before Topamax. It's the front part of my tongue - it's mostly when I drink anything carbonated - it's as if I am drinking acid. It's the weirdest thing. The top front 1/3 of my tongue feels as if I have been licking harsh sand paper for hours. Isn't that weird? Am I a freak or what?

 

Re: Is your tongue supposed to go numb on TOPAMAX? Jerrympls

Posted by JohnX2 on May 14, 2002, at 17:56:17

In reply to Re: Is your tongue supposed to go numb on TOPAMAX? JohnX2, posted by Jerrympls on May 14, 2002, at 0:21:24

> > > My tongue-esp. the top front part tingles and goes/feels numb for a brief (a couple seconds) time here and there. Anyone have this side effect? It's the only one I have experienced (side effect) that I've noticed anyway - from Topmax.
> > >
> > > Thanks!!
> >
> > Were you having vision problems before Topamax or after?
> >
> > Numbness/tingling/pins-and-needles is a potential side
> > effect of Topamax.
> >
> > John
>
> NO problems before Topamax. It's the front part of my tongue - it's mostly when I drink anything carbonated - it's as if I am drinking acid. It's the weirdest thing. The top front 1/3 of my tongue feels as if I have been licking harsh sand paper for hours. Isn't that weird? Am I a freak or what?

I don't think what you are experiencing is weird. A lot of people have reported
weired tastes in their mouths from topamax. It didn't affect my taste but gave me
some numbness and pins-and-needles feeling in one hand.

The vision thing could definately be topamax related, as others have
noted. There's a small chance that topamax can cause glaucoma. See your
doctor.

Take Care,
John


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.